Works matching DE "ASYMPTOTIC theory in estimation theory"
Results: 348
An alternative view of variational Bayes and asymptotic approximations of free energy.
- Published in:
- Machine Learning, 2012, v. 86, n. 2, p. 273, doi. 10.1007/s10994-011-5264-5
- By:
- Publication type:
- Article
SL (2, ℂ) Chern–Simons Theory and the Asymptotic Behavior of the Colored Jones Polynomial.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 79, doi. 10.1007/s11005-008-0282-3
- By:
- Publication type:
- Article
Asymptotic analysis of a second-order singular perturbation model for phase transitions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 127, doi. 10.1007/s00526-010-0356-9
- By:
- Publication type:
- Article
Solutions of elliptic problems with nonlinearities of linear growth.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 35, n. 4, p. 463, doi. 10.1007/s00526-008-0215-0
- By:
- Publication type:
- Article
Asymptotic analysis of a new dynamic semiparametric regression model with cross-effects of survivals.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 2, p. 117, doi. 10.1007/s10958-011-0405-8
- By:
- Publication type:
- Article
EXTENDED PATTERN SEARCH WITH TRANSFORMATIONS FOR THE THREE-PARAMETER WEIBULL MLE PROBLEM.
- Published in:
- Management Science, 1979, v. 25, n. 11, p. 1149, doi. 10.1287/mnsc.25.11.1149
- By:
- Publication type:
- Article
Non-parametric hazard function estimation using the Kaplan–Meier estimator.
- Published in:
- Journal of Nonparametric Statistics, 2005, v. 17, n. 8, p. 937, doi. 10.1080/10485250500337138
- By:
- Publication type:
- Article
On testing for a survival ratio under random right censoring.
- Published in:
- Journal of Nonparametric Statistics, 2005, v. 17, n. 8, p. 949, doi. 10.1080/10485250500362029
- By:
- Publication type:
- Article
Non-parametric Shewhart control charts.
- Published in:
- Journal of Nonparametric Statistics, 2005, v. 17, n. 8, p. 971, doi. 10.1080/10485250500393271
- By:
- Publication type:
- Article
Asymptotic normality of nonparametric kernel type deconvolution density estimators: crossing the Cauchy boundary.
- Published in:
- Journal of Nonparametric Statistics, 2004, v. 16, n. 1/2, p. 261, doi. 10.1080/10485250310001644574
- By:
- Publication type:
- Article
A GENERALIZATION OF HISTOGRAM TYPE ESTIMATORS.
- Published in:
- Journal of Nonparametric Statistics, 2003, v. 15, n. 1, p. 113, doi. 10.1080/10485250306036
- By:
- Publication type:
- Article
DENSITY ESTIMATION FOR ASSOCIATED SAMPLING: A POINT PROCESS INFLUENCED APPROACH.
- Published in:
- Journal of Nonparametric Statistics, 2002, v. 14, n. 5, p. 495, doi. 10.1080/10485250213904
- By:
- Publication type:
- Article
ON EMPIRICAL BAYES ESTIMATION IN THE LOCATION FAMILY.
- Published in:
- Journal of Nonparametric Statistics, 2002, v. 14, n. 4, p. 435, doi. 10.1080/10485250213113
- By:
- Publication type:
- Article
Estimation in the Cox Model with Missing Covariate Data.
- Published in:
- Journal of Nonparametric Statistics, 2002, v. 14, n. 3, p. 223, doi. 10.1080/10485250212379
- By:
- Publication type:
- Article
Hille and Nehari type criteria for third-order delay dynamic equations.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 10, p. 1563, doi. 10.1080/10236198.2013.766729
- By:
- Publication type:
- Article
Second-Order Efficiency for Two-Stage Estimation of a Linear Function of Normal Mean Vectors when Covariance Matrices Have Some Structures.
- Published in:
- Sequential Analysis, 2006, v. 25, n. 3, p. 327, doi. 10.1080/07474940600609639
- By:
- Publication type:
- Article
A MODIFIED STEIN-LIKE ESTIMATOR FOR THE REDUCED FORM COEFFICIENTS OF SIMULTANEOUS EQUATIONS.
- Published in:
- Econometrica, 1978, v. 46, n. 3, p. 695, doi. 10.2307/1914241
- By:
- Publication type:
- Article
THE ESTIMATION OF SIMULTANEOUS PROBABILITY MODELS.
- Published in:
- Econometrica, 1977, v. 45, n. 7, p. 1717, doi. 10.2307/1913961
- By:
- Publication type:
- Article
ESTIMATION OF STANDARD ERRORS OF THE CHARACTERISTIC ROOTS OF A DYNAMIC ECONOMETRIC MODEL.
- Published in:
- Econometrica, 1973, v. 41, n. 1, p. 171, doi. 10.2307/1913893
- By:
- Publication type:
- Article
THE EXACT FINITE SAMPLE DISTRIBUTION OF A NON-CONSISTENT STRUCTURAL VARIANCE ESTIMATOR.
- Published in:
- Econometrica, 1973, v. 41, n. 1, p. 41
- By:
- Publication type:
- Article
A COMPARATIVE STUDY OF ALTERNATIVE ESTIMATORS IN A DISTRIBUTED LAG MODEL.
- Published in:
- Econometrica, 1967, v. 35, n. 3/4, p. 509, doi. 10.2307/1905652
- By:
- Publication type:
- Article
JOINT ESTIMATION OF RELATIONSHIPS INVOLVING DISCRETE RANDOM VARIABLES.
- Published in:
- Econometrica, 1965, v. 33, n. 2, p. 385, doi. 10.2307/1909796
- By:
- Publication type:
- Article
THE ESTIMATION OF RELATIONSHIPS INVOLVING DISTRIBUTED LAGS.
- Published in:
- Econometrica, 1965, v. 33, n. 1, p. 206, doi. 10.2307/1911896
- By:
- Publication type:
- Article
Variations on the Histogram.
- Published in:
- Journal of Computational & Graphical Statistics, 2009, v. 18, n. 1, p. 21, doi. 10.1198/jcgs.2009.0002
- By:
- Publication type:
- Article
Restricted Likelihood Ratio Testing for Zero Variance Components in Linear Mixed Models.
- Published in:
- Journal of Computational & Graphical Statistics, 2008, v. 17, n. 4, p. 870, doi. 10.1198/106186008X386599
- By:
- Publication type:
- Article
Semiparametric Analysis of Network Formation.
- Published in:
- Journal of Business & Economic Statistics, 2018, v. 36, n. 4, p. 705, doi. 10.1080/07350015.2017.1286242
- By:
- Publication type:
- Article
Varying Naïve Bayes Models With Applications to Classification of Chinese Text Documents.
- Published in:
- Journal of Business & Economic Statistics, 2014, v. 32, n. 3, p. 445, doi. 10.1080/07350015.2014.903086
- By:
- Publication type:
- Article
Asymptotic Theory for the QMLE in GARCH-X Models With Stationary and Nonstationary Covariates.
- Published in:
- Journal of Business & Economic Statistics, 2014, v. 32, n. 3, p. 416, doi. 10.1080/07350015.2014.897954
- By:
- Publication type:
- Article
Semiparametric Analysis With Grouped Dependent Variables and Application to Physicians' Provision of Charity Care.
- Published in:
- Journal of Business & Economic Statistics, 2008, v. 26, n. 4, p. 446, doi. 10.1198/073500108000000079
- By:
- Publication type:
- Article
Imposing and Testing Curvature Conditions on a Box-Cox Cost Function.
- Published in:
- Journal of Business & Economic Statistics, 2003, v. 21, n. 2, p. 319, doi. 10.1198/073500103288618981
- By:
- Publication type:
- Article
Efficient Estimation of Semi parametric Equivalence Scales With Evidence From South Africa.
- Published in:
- Journal of Business & Economic Statistics, 2003, v. 21, n. 2, p. 247, doi. 10.1198/073500103288618936
- By:
- Publication type:
- Article
Generalized Method of Moments Estimation When a Parameter Is on a Boundary.
- Published in:
- Journal of Business & Economic Statistics, 2002, v. 20, n. 4, p. 530, doi. 10.1198/073500102288618667
- By:
- Publication type:
- Article
Small-Sample Properties of GMM for Business-Cycle Analysis.
- Published in:
- Journal of Business & Economic Statistics, 1996, v. 14, n. 3, p. 309, doi. 10.2307/1392445
- By:
- Publication type:
- Article
Small-Sample Properties of GMM-Based Wald Tests.
- Published in:
- Journal of Business & Economic Statistics, 1996, v. 14, n. 3, p. 294, doi. 10.2307/1392444
- By:
- Publication type:
- Article
Finite-Sample Properties of Some Alternative GMM Estimators.
- Published in:
- Journal of Business & Economic Statistics, 1996, v. 14, n. 3, p. 262, doi. 10.2307/1392442
- By:
- Publication type:
- Article
The APT Model as Reduced-Rank Regression.
- Published in:
- Journal of Business & Economic Statistics, 1996, v. 14, n. 2, p. 199, doi. 10.2307/1392431
- By:
- Publication type:
- Article
Finite-Sample Properties of the Maximum Likelihood Estimator in GARCH(1,1) and IGARCH (1,1) Models: A Monte Carlo Investigation.
- Published in:
- Journal of Business & Economic Statistics, 1995, v. 13, n. 1, p. 1, doi. 10.2307/1392516
- By:
- Publication type:
- Article
Independent Estimations of the Asymptotic Variability in an Ensemble Forecast System.
- Published in:
- Monthly Weather Review, 2008, v. 136, n. 11, p. 4105, doi. 10.1175/2008MWR2526.1
- By:
- Publication type:
- Article
UNAVOIDABLE AND ALMOST UNAVOIDABLE SETS OF WORDS.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 4, p. 717, doi. 10.1142/S0218196705002463
- By:
- Publication type:
- Article
Methods for Generating Longitudinally Correlated Binary Data.
- Published in:
- International Statistical Review, 2008, v. 76, n. 1, p. 28, doi. 10.1111/j.1751-5823.2007.00017.x
- By:
- Publication type:
- Article
NONLINEAR WAVELET DENSITY ESTIMATION FOR TRUNCATED AND DEPENDENT OBSERVATIONS.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2011, v. 9, n. 4, p. 587, doi. 10.1142/S0219691311004237
- By:
- Publication type:
- Article
Estimating cross quantile residual ratio with left-truncated semi-competing risks data.
- Published in:
- 2018
- By:
- Publication type:
- journal article
Maximum likelihood estimation for tied survival data under Cox regression model via EM-algorithm.
- Published in:
- Lifetime Data Analysis, 2007, v. 13, n. 3, p. 399, doi. 10.1007/s10985-007-9043-3
- By:
- Publication type:
- Article
Weak properties and robustness of t-Hill estimators.
- Published in:
- Extremes, 2016, v. 19, n. 4, p. 591, doi. 10.1007/s10687-016-0256-2
- By:
- Publication type:
- Article
Tail inference: where does the tail begin?
- Published in:
- Extremes, 2012, v. 15, n. 4, p. 437, doi. 10.1007/s10687-011-0145-7
- By:
- Publication type:
- Article
A hybrid Pareto model for asymmetric fat-tailed data: the univariate case.
- Published in:
- Extremes, 2009, v. 12, n. 1, p. 53, doi. 10.1007/s10687-008-0068-0
- By:
- Publication type:
- Article
On recombinant estimation for experimental data.
- Published in:
- Experimental Economics, 2008, v. 11, n. 1, p. 25, doi. 10.1007/s10683-006-9155-8
- By:
- Publication type:
- Article
Kolmogorov widths of weighted Sobolev classes on closed intervals.
- Published in:
- Mathematical Notes, 2008, v. 84, n. 5/6, p. 631, doi. 10.1134/S0001434608110047
- By:
- Publication type:
- Article
Finite Sample Evidence Suggesting a Heavy Tail Problem of the Generalized Empirical Likelihood Estimator.
- Published in:
- Econometric Reviews, 2008, v. 27, n. 4-6, p. 526, doi. 10.1080/07474930801960410
- By:
- Publication type:
- Article
TESTING FOR STOCHASTIC MONOTONICITY.
- Published in:
- Econometrica, 2009, v. 77, n. 2, p. 585, doi. 10.3982/ECTA7145
- By:
- Publication type:
- Article